# SDR 2A6D20230825001

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N790K
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7895
- Aircraft time: 2,892 hours, 7,807 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 2,892 hours, 5,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNK
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 2,892 hours, 7,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS DISCOVERED ON THE LH SIDE OF THE 15 DEGREE BULKHEAD ON THE AFT FACE. THE CHAFE CORRESPONDS TO AN ANGLE CLIP OF THE SHEET METAL LOX ENCLOSURE RUBBING ON THE AFT WALL. THE CHAFE MEASURES APPROX. 0.029” DEEP, 0.1” LONG AND 0.2” WIDE.
